MAUDE Adverse Event Report: ICU MEDICAL CZECH REPUBLIC A. S PORTEX BLUPERC PERCUTANEOUS DILATION TRACHEOSTOMY; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL CZECH REPUBLIC A. S PORTEX BLUPERC PERCUTANEOUS DILATION TRACHEOSTOMY; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 101/563/080
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the tracheostomy procedure it was observed by the doctor that the cuff was not inflating adequately.The device was not in use after incidence.The event occurred at hospital during use.The operator of the device was healthcare professional.There was 1 quantity affected.There was no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
One used sample was received for evaluation for the complaint that during the tracheostomy procedure it was observed by the doctor that the cuff was not inflating adequately.There was not raised any other customer complaint against reported lot number.As received no damage or anomalies were observed.In attempts to replicate clinical use the cuff was inflated using a syringe provided by icu medical.The cuff was observed to inflate and then deflate.In attempts to visualize any leakage the set was submerged in a water bath and inflation was reattempted.Leakage was observed from the cuff.Upon further inspection a shaped tear/cut was observed.The complaint of cuff not inflating can be confirmed due to the observed tear/cut.The probable cause of the tear is unknown.

Brand Name
PORTEX BLUPERC PERCUTANEOUS DILATION TRACHEOSTOMY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23606967
Report Number3012307300-2025-12711
Device Sequence Number9249417
Product Code JOH
UDI-Device Identifier15019517103410
UDI-Public(01)15019517103410(17)270811(10)6030577
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K173912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/563/080
Device Lot Number6030577
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown